# SDR SWIA20250502001

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 44,070 hours, 40,469 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 3500 FEET RECEIVED A STAB TRIM RUNAWAY NOSE DOWN. RAN MEMORY ITEMS, QRC, QRH. RETURNED TO ORD. (FLIGHT 5852 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30068339 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 30070396 FOR CORRECTIVE ACTION"
